It’s That Time of the Year Again
It’s that time of the year again. Where everyone around you seems to be either presently sick or just getting over an illness. Unfortunately, many people may have to take an antibiotic in order to improve their health. However, these antibiotics have various side effects that you should take note of so that you may prevent them from occurring.
A common side effect of antibiotic use is the imbalance of bacteria within the digestive tract. Considering the non-specific destructive nature of antibiotics with the bacteria contained within the gut, a variety of digestive issues may arise from antibiotic use. These issues may include loss of appetite, bloating and indigestion, nausea, abdominal pain, periods of illness, lethargy, etc. In order to reduce or eliminate the risk of these symptoms, a proactive approach should be put into place both during and after the duration of the antibiotic use. A simple and effective way to keep your digestive tract healthy and balanced is to consume a probiotic and a multivitamin daily.
The probiotic starts to improve the digestive tract health almost immediately after ingestion. Probiotics are composed of several beneficial strands of bacteria that improve the bacteria cultures within the gut. This will help to greatly reduce or eliminate the risk of the above mentioned symptoms. A daily multivitamin should also ensure that the immune system is not compromised during the antibiotic treatment as well as aiding the the beneficial effects of utilizing the probiotic. It is best to take a multivitamin and a probiotic together daily to achieve the best health benefits possible.